MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The creaj2 reagent lot number was 80201801 with an expiration date of 28-feb-2026.The chol2 reagent lot number was 84696601 with an expiration date of 31-aug-2025.The customer stated that they had lamp alarms (unstable photometer failures) and liquid level detection alarms.The field service engineer checked the instrument for the liquid level detection alarms.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine jaff gen.2 (creaj2) assay and cholesterol gen.2 (chol2) assay on a cobas c 111 analyzer.Creaj2: initial result: 3.800 mg/dl.Repeat result: 0.700 mg/dl.Chol2: initial result: 359.6 mg/dl.Repeat result: 196.81 mg/dl.During the validation process, the customer questioned the initial results as they were high.No questionable results were reported outside the laboratory, and the sample was then repeated.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
Data was requested to conduct an investigation but was not provided.The customer stopped using the instrument.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22540471
Report Number1823260-2025-02188
Device Sequence Number8614655
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown